# SDR 250TR0033

- Difficulty date: June 14, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 37,385 hours, 26,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT DOORS EXTERIOR EMERGENCY LIGHTS INOP.  REPLACED POWER SUPPLY BATTERY CHARGER FOR L2 AND R2 EXTERIOR EMERGENCY LIGHTS.  OPS CHECKS GOOD PER MM 33-51-8P.
